MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG WITH ACTIVE CONTROL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG WITH ACTIVE CONTROL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR404020
Medical Device Problem Codes Patient-Device Incompatibility (2682); Migration (4003)
Health Effect - Clinical Code Aortic Dissection (2491)
Date of Event 05/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the instructions for use (ifu) for the gore® tag® conformable thoracic stent graft with active control system; adverse events that may occur include, but are not limited to: stent graft migration or realignment.A review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2020, this patient underwent an endovascular treatment for a thoracic aortic dissection and was implanted with a gore® tag® conformable thoracic stent graft with active control system.The patient tolerated the procedure.On (b)(6) 2020, the patient underwent follow-up computed tomography (ct) which showed the device had migrated distally approximately 1 cm.The physician attributes the migration to remodeling of the true lumen and plans to re-intervene at a later date.
 
Additional Manufacturer Narrative
Event : additional/corrected information.
 
Event or Problem Description
On an unknown date estimated to be on or about (b)(6) 2020 the patient underwent re-intervention and a medtronic navien graft was placed to treat the migration and extend coverage.Patient was treated successfully according to physician.
 
Additional Manufacturer Narrative
Images were provided to gore for evaluation and showed the following: the images received cannot be used to perform a full imaging evaluation because they do not meet the dicom standard.The extent and accuracy of the observations and findings may be limited due to the completeness, format and/or quality of the images provided for review.Gore cannot make conclusions or guarantee the images provided are complete, accurate or lack alteration.Therefore, gore cannot guarantee all key findings have been captured or that the findings are accurate.Images received via (email) with no patient identifier or date of acquisition in image.Three jpg images received, arterial phase only ct images.There appears to be a contrast-like density outside of the implanted graft, contrast cannot be confirmed with the available image set.Unable to confirm migration with the available image set.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG WITH ACTIVE CONTROL)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10040718
Report Number2017233-2020-00349
Device Sequence Number2956481
Product Code MIH
UDI-Device Identifier00733132646852
UDI-Public00733132646852
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2022
Device Model NumberTGMR404020
Device Catalogue NumberTGMR404020
Device Lot Number20729795
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/08/2020
Supplement Report FDA Received Date05/20/2020
06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age45 YR